I used this a few times to delay my period on holidays. First couple of times I took them for only around 4 days and it worked like a charm with no side affects. The third time however, I had a longer holiday and took it for 9 days in a row, just 1 tiny tablet a day, it gave me amplified PMS, I was acting crazy and not myself. After a fight with my bf, I went to the hotel room balcony to get some air, i actually impulsively climbed on to the edge of the balcony wall, it was on the 9th floor, luckily I did not fall off by accident. I was too scared to take it ever again.
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a medicine review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review